CaltechAUTHORS
  A Caltech Library Service

A fundamental theorem on one-parameter continuous groups of projective functional transformations

Kennison, L. S. (1930) A fundamental theorem on one-parameter continuous groups of projective functional transformations. Proceedings of the National Academy of Sciences of the United States of America, 16 (9). pp. 607-609. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:KENpnas30

[img]
Preview
PDF
See Usage Policy.

256Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KENpnas30

Abstract

Let Lx, Lxs, Lx1, L1s be real bounded integrable functions of the real variables x and s as indicated (a ≤ x, s ≤ b) and let us denote Riemann integration on (a, b) by the repetition of a superscript and subscript in the same term unless one of them is enclosed in a parenthesis.


Item Type:Article
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated August 11, 1930.
Record Number:CaltechAUTHORS:KENpnas30
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:KENpnas30
Alternative URL:http://www.pnas.org/content/vol16/issue9/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4358
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:21 Aug 2006
Last Modified:14 Nov 2014 19:19

Repository Staff Only: item control page